# SDR SWI2025F00722

- Difficulty date: June 10, 2025
- Submitted: June 12, 2025
- Operation: Air carrier
- Aircraft: N963SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7865
- Aircraft time: 49,045 hours, 42,724 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING FUEL CELL ACCESS PANEL LANDING (510AB) HAS MULTIPLE AREAS OF MINOR SURFACE CORROSION (FILED OPEN)THIS IS CURRENTLY A WORK IN PROGRESS
